# SDR CA140204004

- Difficulty date: February 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 26,795 hours
- Engine: Ge CF348C5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE DISCOVERED THE PILOTS FORWARD SIDE CONSOLE FLOOD LIGHT ASSY INOPERATIVE, BURNED AND MELTED CONDITION.  REPLACED WITH NEW LAMP ASSY AND TESTED SERVICEABLE.  AFH 27014.12, AFC 13726.
